# SDR 2008UALA06009

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 58,418 hours, 32,810 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT GALLEY DOOR OPENING CRACKED AT AFT LOWER CORNER.  INSTALLED DOUBLER REPAIR AT AFT LWR CORNER OF FWD RT GALLEY DOOR OPENING.
